Open Access
March 2013 Super-Brownian motion as the unique strong solution to an SPDE
Jie Xiong
Ann. Probab. 41(2): 1030-1054 (March 2013). DOI: 10.1214/12-AOP789


A stochastic partial differential equation (SPDE) is derived for super-Brownian motion regarded as a distribution function valued process. The strong uniqueness for the solution to this SPDE is obtained by an extended Yamada–Watanabe argument. Similar results are also proved for the Fleming–Viot process.


Download Citation

Jie Xiong. "Super-Brownian motion as the unique strong solution to an SPDE." Ann. Probab. 41 (2) 1030 - 1054, March 2013.


Published: March 2013
First available in Project Euclid: 8 March 2013

zbMATH: 1266.60119
MathSciNet: MR3077534
Digital Object Identifier: 10.1214/12-AOP789

Primary: 60H15
Secondary: 60J68

Keywords: Backward doubly stochastic differential equation , Fleming–Viot process , Stochastic partial differential equation , Strong uniqueness , super Brownian motion

Rights: Copyright © 2013 Institute of Mathematical Statistics

Vol.41 • No. 2 • March 2013
Back to Top